Hokkaido Mathematical Journal

No.1

LI Hin-Ming,
The deficiencies of algebroid functions of order less than one
Hokkaido Mathematical Journal, 22 (1993) pp.1-11
YAMAUCHI Kenichi,
A unit group in a character ring of an alternating group II
Hokkaido Mathematical Journal, 22 (1993) pp.13-23
YAMAGUCHI Hiroshi,
Absolute continuity of measures on compact transformation groups
Hokkaido Mathematical Journal, 22 (1993) pp.25-33
KANEDA Eiji,
Types of the canonical isometric imbeddings of symmetric R-spaces
Hokkaido Mathematical Journal, 22 (1993) pp.35-61
KIMURA M., MAEDA S.,
On real hypersurfaces of a complex projective space III
Hokkaido Mathematical Journal, 22 (1993) pp.63-78
KUBOTA K., MOCHIZUKI K.,
On small data scattering for 2-dimensional semilinear wave equations
Hokkaido Mathematical Journal, 22 (1993) pp.79-97
ITO Noboru,
Note on even tournaments whose automorphism groups contain regular subgroups
Hokkaido Mathematical Journal, 22 (1993) pp.99-103